# SDR CA130506005

- Difficulty date: May 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 29,137 hours
- Engine: Ge CF343B1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLAPS 0 INDICATION CAME ON IN DESCENT THRU FL250 THEN FLAP FAIL MSG POSTED.  FLAPS REMAINED AT 0.  FLAP 0 LANDING COMPLETED.  RESOLVED ON W/O: 382391, TASKCARD: NR-00002,   TROUBLESHOOTING ON W/O: 382391, TASKCARD: NR-00001, FLAPS SET TO 8DEG IAW RJ-SL-27-007 REV A, CB 2B5, 2F4, 1B5 AND 1F4 PULLED AND COLLARED.  RECONNECTED FLAP DRIVE LT AND RT TO PDU MOTOR.  RECONNECTED FLAP DRIVE TO LT AND RT BPSU`S.  EICAS FLAP INDICATION IS 8  2CE33B22WHT AND 2CE33B22LU AT J195 TO 2J5CE REPLACED.  REF W/O 382391, NR-00003 WIRE REPLACED FLAP FUNCTIONAL TEST COMPLETED WITH NO FAULTS NOTED.  FLAPS OPERATE NORMALLY.  RII COMPLETED ON FLAP DRIVES, 723590, ITEM: 1 FLAP SELECTOR HANDLE FOUND TO HAVE EXCESSIVE PLAY. FLAP SELECTOR HANDLE ASSY REPLACED.
